Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Schottky's form and the hyperelliptic locus

Author: Cris Poor
Journal: Proc. Amer. Math. Soc. 124 (1996), 1987-1991
MSC (1991): Primary 11F46; Secondary 14K25, 11E45
MathSciNet review: 1327038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Schottky's modular form, $J_{g}$, has in every genus an irreducible divisor which contains the hyperelliptic locus. We also improve a corollary of Igusa concerning Siegel modular forms that must necessarily vanish on the hyperelliptic locus.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11F46, 14K25, 11E45

Retrieve articles in all journals with MSC (1991): 11F46, 14K25, 11E45

Additional Information

Cris Poor
Affiliation: Department of Mathematics, Fordham University, Bronx, New York 10458

PII: S 0002-9939(96)03312-6
Keywords: Analytic class invariant, theta series, hyperelliptic
Received by editor(s): October 24, 1994
Received by editor(s) in revised form: January 30, 1995
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia